Reply To: Human Growth Hormone and Edema info

HGH Forums HGH Forum Human Growth Hormone and Edema info Reply To: Human Growth Hormone and Edema info

#3899
MarkuS
Participant

What are the generics that you are using then? As much as I have understood, you are at 2 iu per day, is that correct? Or that was only the morning dose? Anyway, has your swelling went away since you have discontinued to use the product at least a bit? You’ve got to know that all of the GH can cause some heavy water retention and I assume you knew this (however, they will subside for the most part after a few weeks of using it, or at least that’s what happens to me…), nevertheless, it does seems to me that what you are describing right now could be something else. in case this is the situation that you’re going through right now and the problem is not getting corrected soon after discontinuing the use of it then I think you should see a physician to get some help.
But on the other hand, it could have been the normal effect of edema from the use of GH. Or it also could be the combination of the testosterone alongside with the GH use. Hopefully this is helpful in any way.